Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    4
  • views
    3826

Day 50/ Initial breakout still

AlyMarie

1209 views

Happy 2016 everyone! 

 

So I remember some side effect I forgot to mention on my last blog. 

  • My achilles tendons (backs of heels) kill when I first get out of bed. Walking hurts until they seem to stretch out a little. I remember this happening last time I was on accutane. 
  • Hips and knees hurt sometimes after sitting for awhile
  • THE NIGHTMARES. So last time I was on accutane I believe I had nightmares quite frequently. Now i'm noticing that i've been getting them again more often than normal. 
  • Headaches sometimes

 

I still am breaking out quite a bit and believe its still the initial breakout. Can't wait for it to end! 

IMG_6413.JPG.988ff11d5ae47f133400858f242IMG_6414.JPG.062fdac4d5ba7af9cfdf7401ed0IMG_6415.JPG.c40b2bc52b977675eb3982b8269

 

 



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×